Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 36, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Aug 5, 2014, 7:36 PM MDT for Morgan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2014, 7:36 PM MDT (01:36 UTC)
- Expired
- Aug 5, 2014, 10:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, CO
The radar
The Denver radar (KFTG), 86 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2241 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
831
WGUS55 KBOU 060136
FFWBOU
COC087-060430-
/O.NEW.KBOU.FF.W.0036.140806T0136Z-140806T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
736 PM MDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN MORGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 1030 PM MDT
* AT 734 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR FORT MORGAN. THE RAIN IS MOVING EAST SOUTHEAST AT
15 MPH. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN ACROSS NORTH
CENTRAL MORGAN COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FORT MORGAN...BRUSH...LOG LANE VILLAGE...WELDONA AND ANTELOPE
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
FORT MORGAN AND BRUSH WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH
FLOODING WHEN THESE STORMS MOVE THROUGH THOSE AREAS.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4024 10395 4052 10406 4052 10376 4024 10359
$$
COOPER1 follow-up statement
730 WGUS75 KBOU 060325 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 925 PM MDT TUE AUG 5 2014 COC087-060334- /O.CAN.KBOU.FF.W.0036.000000T0000Z-140806T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN CO- 925 PM MDT TUE AUG 5 2014 ...THE FLASH FLOOD WARNING FOR NORTHERN MORGAN COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. THE THUNDERSTORMS HAVE MOVED EAST OF MORGAN COUNTY. LAT...LON 4024 10395 4052 10406 4052 10376 4024 10359 $$ RTG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 7:34 PM MDT, 2 minutes earlier.
Area forecast discussion, Aug 5, 7:34 PM MDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 734 PM MDT TUE AUG 5 2014 .UPDATE... ISSUED AT 701 PM MDT TUE AUG 5 2014 AM UPDATING ZONES FOR CONVECTIVE TRENDS...HIGHER CHANCES ON THE EASTERN PLAINS...ISOLATED THUNDERSTORMS TO THE WEST. LIGHTNING TRENDS SHOW A THIN LINE OF STORMS THAT EXTEND FROM PIKES PEAK TO NEAR STEAMBOAT SPRINGS...THAT LINE IS STEADILY MARCHING TO THE EAST AT 20 TO 25 MPH AND IT LOOKS LIKE THE LAST CONVECTION OF THE EVENING...AS DRY AIR HAS INFILTRATED SOUTHWEST COLORADO AND CLOUDS LOOK A LOT FLATTER OVER THE MOUNTAINS. STORMS IN EASTERN COLORADO HAVE BEEN DROPPING SOME EXTREMELY HEAVY RAIN...BUT FOR THE MOST PART HAVE STARTED TO MOVE...WE MAY STILL SEE SOME LOCAL FLOODING PROBLEMS UNTIL THE STORMS GET OUT OF THE STATE. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 328 PM MDT TUE AUG 5 2014 NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS ARE PUSHING NORTHEAST. SOME CELLS HAVE BEEN PRODUCING BETWEEN A THIRD TO A HALF OF AN INCH OF RAIN IN ABOUT 15-30 MINUTES...WITH STRONGER CELLS PRODUCING OVER THREE-QUARTERS OF AN INCH. A CURRENT PW VALUES HOVERING ABOUT AN INCH RIGHT NOW AND ARE EXPECTED TO START LOWERING AS DRIER AIR...EVIDENT ON WATER VAPOR SATELLITE...MOVES IN FROM THE SOUTHWEST. DEWPOINTS IN THE UPPER 40S OVER THE MOUNTAINS WILL BE PUSHING EAST WHERE DEWPOINTS OVER THE EASTERN PLAINS ARE IN THE UPPER 50S TO LOWER 60S. MOVEMENT ON THESE STORMS ARE AROUND 15 KTS...SO FLOOD THREAT AT THIS POINT IS THERE IN SOME SPOTS...BUT OVERALL AREA WIDE IS LOW. TRAINING STORMS COULD CREATE A PROBLEM. BIGGEST AREA OF CONCERN IS DOWN SOUTH ALONG THE PALMER DIVIDE AREA AND SOUTHERN FOOTHILLS WITH ANOTHER THREAT UP OVER LARIMER COUNTY AS CONVECTION IS FORMING A TRAINING LINE. GUSTY OUTFLOW WINDS FROM THESE STORMS TONIGHT WILL ALSO BE ANOTHER THREAT...ESPECIALLY AS THE DRIER AIR ALOFT MOVES IN. THERE IS SLIGHTLY MORE INSTABILITY OUT EAST TOWARDS THE NEBRASKA BORDER...WHERE STORMS OUT HERE MAY BE ABLE TO STRENGTHEN ENOUGH FOR SMALL HAIL...OTHERWISE THE SEVERE STRENGTH STORM THREAT IS LOW. AS THE SHORTWAVE CONTINUES TO PUSH EAST...QG VERTICAL VELOCITY WILL SWITCH FROM LIGHT UPWARD TO LIGHT DOWNWARD. THIS COMBINED WITH THE LOSS OF DAYTIME HEATING WILL ALLOW CONVECTION TO DECREASE THIS EVENING AND SHOULD BE DIMINISHED BEFORE MIDNIGHT. THERE ARE HINTS FROM THE HIRES RAP MODEL THAT OUTFLOW FROM STORMS IN CENTRAL NEBRASKA MAY PUSH BACK INTO COLORADO TONIGHT TO KEEP CONVECTION GOING....AT THIS POINT DO NOT THINK THIS WILL HAPPEN WITH CURRENT STRENGTH AND MOTION OF THE STORMS OUT THERE. UPPER RIDGING WILL MOVE OVERHEAD TOMORROW WITH DRIER PW VALUES EXPECTED. A WEAK COOL FRONT WILL SLIDE SOUTH IN THE EARLY AFTERNOON TO KEEP MOST OF THE PLAINS STABLE FOR MUCH OF THE DAY. WITH MORE SUNLIGHT EXPECTED TOMORROW HOWEVER WILL LEAD TO NEARLY THE SAME OR SLIGHTLY WARMER TEMPERATURES COMPARED TO TODAY. LESS CONVECTION IS EXPECTED OVER THE MOUNTAINS...BUT WILL STILL LIKELY SEE ISOLATED TO SCATTERED ACTIVITY. ONCE THE FRONT PUSHES IN AND SOME UPSLOPE FLOW ESTABLISHES ITSELF...THERE MAY BE ENOUGH PUSH FOR SOME ISOLATED ACTIVITY ALONG THE NORTHERN FOOTHILLS AND ADJACENT PLAINS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 328 PM MDT TUE AUG 5 2014 SOME THUNDERSTORMS POSSIBLE ACROSS THE AREA WEDNESDAY EVENING... MAINLY OVER THE FAR NORTHEAST PLAINS AS TAIL END OF MID LEVEL SHORTWAVE MOVES ACROSS NORTHEAST COLORADO. STORMS COULD PRODUCE BRIEF HEAVY RAIN FAR EASTERN PLAINS. THE ACTIVITY SHOULD END AROUND MIDNIGHT AS SUBSIDENCE BEHIND THE PASSING WAVE MOVES OVER THE AREA. BOUNDARY LAYER WIND AND RH PROGS SUGGEST THE POTENTIAL FOR LOW CLOUDS ACROSS MUCH OF THE PLAINS...MAINLY EAST OF A GREELEY TO DENVER LINE OVERNIGHT. AT THIS TIME...THE THREAT FOR ANY FOG APPEARS LOW AND WILL LEAVE OUT OF THE GRIDS. ON THURSDAY... THE UPPER RIDGE OVER COLORADO IS EXPECTED TO FLATTEN A BIT AS A SHORTWAVE MOVES ACROSS WYOMING. CENTER OF THE HIGH TO MOVE TOWARDS THE TEXAS AND OKLAHOMA PANHANDLES. EASTERLY LOW LEVEL FLOW ACROSS PLAINS TO PROVIDE UPSLOPE IN AND NEAR THE FOOTHILLS. IN ADDITION... TAIL END OF THE WAVE LOOKS TO CLIP THE NORTHEAST CORNER. THUS... SHOULD SEE SOME STORMS DEVELOP DURING THE AFTERNOON WHICH WILL CONTINUE INTO THE EVENING. BEST CHANCE FOR STORMS TO BE NORTHEAST OF GREELEY AND DENVER WHERE THE BETTER LOW LEVEL MOISTURE WILL BE LOCATED. BRIEF HEAVY RAIN POSSIBLE WITH SOME OF THE STORMS OVER THE FAR NORTHEAST CORNER. TEMPERATURES LOOK TO BE AROUND AVERAGE MOST AREAS. LATEST MODELS SHOWING THE DEVELOPMENT OF SOME SORT OF MCS OVER THE FAR EASTERN PLAINS LATE IN THE EVENING...PUSHING INTO KANSAS OVERNIGHT. SOME LINGERING STORMS POSSIBLE OVER THE FAR EASTERN PLAINS BEFORE THIS SYSTEM MOVES AWAY FROM THE AREA. FOR FRIDAY...THERE MAY BE A PUSH OF LOW LEVEL MOISTURE BACK ACROSS THE PLAINS EARLY IN THE MORNING WITH THE POTENTIAL FOR THE DEVELOPMENT OF LOW CLOUDS AGAIN. OTHERWISE... MODELS INDICATE ANOTHER WEAK MID LEVEL SHORTWAVE CLIPPING THE FAR NORTHEAST CORNER DURING THE AFTERNOON WHICH COULD GENERATE ANOTHER ROUND OF AFTERNOON AND EVENING THUNDERSTORMS. SOME STORMS POSSIBLE FURTHER WEST... MAINLY ALONG THE FOOTHILLS WHERE LOW LEVEL SOUTHEAST FLOW WILL BE IN PLACE. A FEW STORMS COULD LINGER AFTER MIDNIGHT ACROSS THE FAR PLAINS. ON SATURDAY...MODELS SHOW ELONGATED UPPER HIGH OVER COLORADO WITH THE CENTER OVER NORTHEAST TEXAS. APPEARS A BATCH OF MONSOONAL MOISTURE LOOKS TO MOVE ACROSS THE AREA DURING THE AFTERNOON AND EVENING. THIS MAY RESULT IN A BETTER CHANCE FOR THUNDERSTORMS MOST LOCATIONS. TEMPERATURES BOTH FRIDAY AND SATURDAY TO HOVER AROUND AVERAGE. FOR THE LATER DAYS...SUNDAY THROUGH TUESDAY. UPPER LEVEL RIDGE TO REMAIN OVER COLORADO THROUGH THE PERIOD. THERE APPEARS TO BE SOME DECREASE IN THE MONSOONAL MOISTURE THOUGH ENOUGH FOR SOME CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS. BEST CHANCE TO BE ACROSS THE MOUNTAINS. BY TUESDAY...BOTH ECMWF AND GFS SHOW THE UPPER RIDGE FLATTENING AS A SHORTWAVE MOVES ACROSS WYOMING. FLOW ALOFT TO BECOME MORE WESTERLY...WITH MOST OF THE MONSOONAL MOISTURE BEING SHUNTED SOUTH OF THE AREA. WILL KEEP A SLIGHT CHANCE OF STORMS GOING MOST LOCATIONS. TEMPERATURES LOOK TO NEAR OR SLIGHTLY BELOW AVERAGE. && .AVIATION...(FOR THE TAFS THROUGH 00Z WEDNESDAY LATE AFTERNOON) ISSUED AT 730 PM PM MDT TUE AUG 5 2014 THE NEXT BATCH OF STORMS IS JUST CROSSING THE FOOTHILLS OF JEFFERSON COUNTY AND MOVING EAST NORTHEAST. WE CANNOT RULE OUT THUNDERSTORMS AT THE AIRPORTS...BUT CENTENNIAL WOULD BE THE MOST LIKELY TO HAVE A THUNDERSTORM. AREA AIRPORTS SHOULD REMAIN VFR THROUGH TOMORROW. ON WEDNESDAY THE METRO AREA MAY SEE AN ISOLATED THUNDERSTORM...BUT FOR NOW WE HAVE NOT MENTIONED THUNDERSTORMS IN THE AREA TAFS. THE BEST CHANCE OF STORMS WILL BE OVER THE HIGH COUNTRY AND THE NORTHEAST CORNER. && .HYDROLOGY... ISSUED AT 730 PM MDT TUE AUG 5 2014 STORMS IN EASTERN COLORADO HAVE PRODUCED RAINFALL RATES UP TO 3 INCHES PER HOUR. THE STORMS ARE MOSTLY TRACKING TO THE EAST...BUT A FEW STORMS HAVE MERGED...SLOWED DOWN...AND RAINED HEAVILY. ANOTHER 3 HOURS THE STORMS WILL BE OUT OF COLORADO. THE STORM COMING OUT OF THE FOOTHILLS IN JEFFERSON COUNTY MAY PRODUCE A QUICK HALF AN INCH OF RAIN IN 30 MINUTES. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...RTG SHORT TERM...KRIEDERMAN LONG TERM...D-L AVIATION...KRIEDERMAN HYDROLOGY...KRIEDERMAN
Hazardous weather outlook, Aug 5, 11:01 AM MDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT TUE AUG 5 2014 COZ030>051-061715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT TUE AUG 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS EARLY ON THIS AFTERNOON. ISOLATED SHOWERS OVER THE PLAINS LATE THIS MORNING WILL CONTINUE TO MOVE EAST ALLOWING FOR CLEARING AND ADDITIONAL WARMTH FOR A MORE WIDESPREAD EVEN THIS AFTERNOON. WITH INCREASED MOISTURE IN THE ATMOSPHERE...SOME OF THE STORMS WILL PRODUCE BRIEF HEAVY RAIN AND GUSTY WINDS. HOWEVER THE RISK OF SEVERE STRENGTH WEATHER IS LOW OVERALL. STORMS OVER THE FAR NORTHEAST CORNER ARE EXPECTED TO BE STRONGER WITH MORE INSTABILITY AVAILABLE. STORMS MAY BE ABLE TO PRODUCE SMALL HAIL OVER THE NORTHEAST CORNER. STORM SPEEDS SHOULD BE FAST ENOUGH TO KEEP THE THREAT OF FLASH FLOODING LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS ON WEDNESDAY...THURSDAY AND FRIDAY...MAINLY IN THE MOUNTAINS AND ACROSS THE NORTHEAST CORNER OF THE STATE AS A SERIES OF WEAK UPPER LEVEL WEATHER DISTURBANCES MOVE ACROSS THE AREA. A FEW STORMS ON THE FAR NORTHEAST PLAINS MAY PRODUCE LOCALLY HEAVY RAINFALL WHERE LOW-LEVEL MOISTURE WILL BE MORE ABUNDANT. BY SATURDAY...MONSOON MOISTURE MAY RETURN TO THE OUTLOOK AREA WHICH COULD INCREASE THE CHANCE OF THUNDERSTORMS IN MOST AREAS. DRIER CONDITIONS WILL THEN RETURN FOR SUNDAY AND MONDAY. TEMPERATURES DURING THE PERIOD ARE EXPECTED TO REMAIN NEAR TO SLIGHTLY BELOW AVERAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Special weather statement, Aug 5, 1:49 PM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
149 PM MDT TUE AUG 5 2014
COZ036-040-041-052045-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
149 PM MDT TUE AUG 5 2014
...SPECIAL WEATHER STATEMENT...
AT 143 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BUFFALO CREEK TO 6
MILES SOUTHWEST OF PERRY PARK...AND MOVING NORTHEAST AT 20 MPH.
BRIEF HEAVY RAINFALL...UP TO ONE HALF INCH IN 30 MINUTES...FREQUENT
CLOUD TO GROUND LIGHTNING AND WINDS IN EXCESS OF 30 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN CENTENNIAL...HIGHLANDS RANCH...CASTLE ROCK...PARKER...
LONE TREE...ROXBOROUGH PARK...LARKSPUR...FRANKTOWN...SOUTH PLATTE...
DEVILS HEAD...SPRUCEWOOD...SURREY RIDGE...BUFFALO CREEK...SEDALIA...
LOUVIERS...THE PINERY...PERRY PARK...BEVERLY HILLS AND GREENLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL MAY LEAD TO LOCALIZED STREET FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE THUNDERSTORMS
WILL PASS ACROSS THE INTERSTATE 25 CORRIDOR FROM DENVER SOUTH
TOWARDS COLORADO SPRINGS.
BOATERS ARE URGED TO GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE
A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE
PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3913 10514 3950 10536 3954 10512 3950 10512
3949 10511 3949 10513 3948 10510 3955 10507
3959 10480 3914 10457
TIME...MOT...LOC 1943Z 224DEG 30KT 3941 10524 3917 10504
COOPERSpecial weather statement, Aug 5, 6:15 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 615 PM MDT TUE AUG 5 2014 COZ044-060115- MORGAN COUNTY CO- 615 PM MDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WASHINGTON...SOUTHEASTERN MORGAN AND NORTHEASTERN ADAMS COUNTIES UNTIL 715 PM MDT... AT 613 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TWELVE-MILE CORNER...OR 15 MILES SOUTH OF FORT MORGAN...MOVING EAST AT 10 MPH. LOCALLY HEAVY RAIN AND NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TWELVE-MILE CORNER...GARY AND ADENA SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4000 10356 4000 10387 4017 10385 4022 10359 TIME...MOT...LOC 0013Z 249DEG 10KT 4004 10380 COOPER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 6:15 PM MDT | Special Weather Statement | BOU | Morgan | 60 min |
| Aug 6, 4:22 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 38 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.